# SDR SIMA20160703003

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,044 hours, 23,736 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0503E551
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MFD WENT DARK AND WE SMELLED ELECTRICAL FUMES.  IT COINSIDED WITH MFD GOING OUT.  R & R CAPTAIN SIDE MFD DUE TO BURNED MFD. R & R IAW AMM 34-22-00 AND 34-22-01.  OPS CHECK GOOD.
